MathSciNet Relay Station
MathSciNet bibliographic data
MR1748655 52B70 (05C05)
Weng, J. F.; Rubinstein, J. H. A note on the compression theorem for convex surfaces. Combinatorics and applications (Tianjin, 1996). Discrete Math. 212 (2000), no. 3, 257–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement